# SDR SWAA2014051227878

- Difficulty date: May 7, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 58,489 hours, 46,711 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603
- Part serial: PA887
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SLAT UPPER SKIN DELAMINATED.  R & R SLAT ASSEMBLY IAW MM.
